# SDR PCAA0108087

- Difficulty date: August 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 21,522 hours, 23,547 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT ELEVATOR TOP SKIN AT STATION 145.8 FOUND TO HAVE 1 LOOSE NR 6 FASTENER, 1 LOOSE NR 5 FASTENER, 4 TIGHT NR 6 FASTENERS BUT FLUSH WITH SKIN, AND 2 TIGHT NR 5 FASTENERS BUT FLUSH WITH SKIN.  LOOSE FASTENERS REPLACED, AND TIGHT FASTENERS INSPECTED ALL IN ACCORDANCE WITH 8110-3 FORM ID CAS-AAL-02 FROM CALLAHAN AIRCRAFT SERVICES.  AIRCRAFT RETURNED TO SERVICE.
